RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 1, Pages 179–199 (Mi izv1235)  

This article is cited in 1 scientific paper (total in 1 paper)

Ergodic properties of systems with an external potential in classical statistical mechanics

M. R. Soloveichik


Abstract: For infinite-particle systems of classical statistical mechanics, a method of describing the dynamics of a charged one-dimensional Brownian particle is obtained.
Bibliography: 7 titles.

Full text: PDF file (2093 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 34:1, 181–200

Bibliographic databases:

UDC: 519.21
MSC: 82A05
Received: 08.08.1986

Citation: M. R. Soloveichik, “Ergodic properties of systems with an external potential in classical statistical mechanics”, Izv. Akad. Nauk SSSR Ser. Mat., 53:1 (1989), 179–199; Math. USSR-Izv., 34:1 (1990), 181–200

Citation in format AMSBIB
\Bibitem{Sol89}
\by M.~R.~Soloveichik
\paper Ergodic properties of systems with an external potential in classical statistical mechanics
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 1
\pages 179--199
\mathnet{http://mi.mathnet.ru/izv1235}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=992983}
\zmath{https://zbmath.org/?q=an:0714.60091|0671.60105}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 34
\issue 1
\pages 181--200
\crossref{https://doi.org/10.1070/IM1990v034n01ABEH000616}


Linking options:
  • http://mi.mathnet.ru/eng/izv1235
  • http://mi.mathnet.ru/eng/izv/v53/i1/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Gurevich, Y. M. Suhov, “From the seminar on Mathematical Statistical Physics in Moscow State University, 1962–1994. Dynamical systems of infinitely many particles”, EPJ H, 2012  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:103
    Full text:35
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019